Article citationsMore>>

A. M. Geoffrion, “Generalized Benders Decomposition,” Journal of Optimization Theory and Applications, Vol. 10, No. 4, 1972, pp. 237-260. doi:10.1007/BF00934810

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.